# SDR DL73S030191

- Difficulty date: February 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 55,780 hours, 41,640 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Fitting
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENGINE MOUNT SUPPORT FITTING ASSY WAS FOUND WITH O/S MOUNT HOLES.  REPAIR PER ER/A 422119-14AD.
